Researcher Page

사진

Lee, Yongnam (이용남) G-7364-2012

Department
Department of Mathematical Sciences(수리과학과)
Website
 
Research Area
Algebraic Geometry, Complex Geometry, Commutative Algebra

Keyword Cloud

Reload 더보기
1

Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

2

Exceptional collections on Dolgachev surfaces associated with degenerations

Cho, Yonghwa; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.324, pp.394 - 436, 2018-01

3

On rational maps from the product of two general curves

Lee, Yongnamresearcher; Pirola, Gianpietro, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.16, no.4, pp.1139 - 1152, 2016-12

4

Deformations of product-quotient surfaces and reconstruction of Todorov surfaces via Q-Gorenstein smoothing

Lee, Yongnamresearcher; Polizzi, Francesco, Advanced Studies in Pure Mathematics, v.65, pp.159 - 185, 2015-08

5

Stability of hypersurface sections of quadric threefolds

Byun, Sang Ho; Lee, Yongnamresearcher, SCIENCE CHINA-MATHEMATICS, v.58, no.3, pp.479 - 486, 2015-03

6

On Subfields of the Function Field of a General Surface in P-3

Lee, Yongnamresearcher; Pirola, Gian Pietro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.24, pp.13245 - 13259, 2015

7

A Birational Contraction of Genus 2 Tails in the Moduli Space of Genus 4 Curves I

Hyeon, Donghoon; Lee, Yongnamresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.13, pp.3735 - 3757, 2014-07

8

INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Lee, Yongnamresearcher; Shin, Yong Joo, OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139, 2014-01

9

Simply connected surfaces of general type in positive characteristic via deformation theory

Lee, Yongnamresearcher; Nakayama, Noboru, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286, 2013-02

10

Construction of surfaces of general type from elliptic surfaces via -Gorenstein smoothing

Keum, JongHae; Lee, Yongnamresearcher; Park, Heesang, MATHEMATISCHE ZEITSCHRIFT, v.272, no.3-4, pp.1243 - 1257, 2012-12

11

Slopes of smooth curves on Fano manifolds

Hwang, Jun-Muk; Kim, Hosung; Lee, Yongnamresearcher; et al, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.43, pp.827 - 839, 2011-10

12

A construction of Horikawa surface via Q-Gorenstein smoothings

Lee, Yongnamresearcher; Park, Jongil, MATHEMATISCHE ZEITSCHRIFT, v.267, no.1-2, pp.15 - 25, 2011-02

13

Complex structure on the rational blowdown of sections in E(4)

Lee, Yongnamresearcher, ADVANCED STUDIES IN PURE MATHEMATICS, no.60, 2010-12

14

LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.625 - 636, 2010-07

15

A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

16

STABILITY COMPUTATION VIA GROBNER BASIS

Hassett, Brendan; Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, pp.41 - 62, 2010-01

17

Stability of bicanonical curves of genus three

Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000, 2009-10

18

A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

19

Chow stability criterion in terms of log canonical threshold

Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.467 - 477, 2008-03

20

A simply connected surface of general type with p(g)=0 and K-2=2

Lee, Yongnamresearcher; Park, Jongil, INVENTIONES MATHEMATICAE, v.170, pp.483 - 505, 2007-12

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0